On singular equations with a vanishing symbol
Doklady Akademii Nauk, Tome 160 (1965) no. 6, pp. 1250-1253
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_6_a6,
author = {V. G. Maz'ya and B. A. Plamenevskii},
title = {On singular equations with a vanishing symbol},
journal = {Doklady Akademii Nauk},
pages = {1250--1253},
year = {1965},
volume = {160},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_6_a6/}
}
V. G. Maz'ya; B. A. Plamenevskii. On singular equations with a vanishing symbol. Doklady Akademii Nauk, Tome 160 (1965) no. 6, pp. 1250-1253. http://geodesic.mathdoc.fr/item/DAN_1965_160_6_a6/